# SDR IXXA202207310001

- Difficulty date: June 30, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N433AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24400
- Aircraft time: 88,560 hours, 33,069 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: 313T238023
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STRUT AFT FAIRING FWD ATTACHMENT BRACKET HAS TWO GAUGED AREAS IN BOTH SIDES. DOT 94-03 & DOT94-04.
